MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 50MM NO 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 50MM NO 1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 0580-1-501
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 05/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Device not returned.
 
Event or Problem Description
Right femoral periprosthetic fracture.Noticed after surgeon review of x-ray after pt fell over.
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving exeter stem was reported.The event was confirmed based on medical review.Method & results: -device evaluation and results: not performed as product was not returned -clinician review: a review of the provided medical records and x-rays was rejected by a clinical consultant indicating: no clinical or pmh, no operative reports, no dated serial x-rays, no description of the event causing the periprosthetic fracture.In this case of reduction and fixation of a periprosthetic femoral fracture without revision of the tha components, there is no evidence that the prosthetic components were involved in the clinical event.Insufficient data is presented to create a medical report for this case.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient had right femoral periprosthetic fracture.A review of the provided medical records and x-rays was rejected by a clinical consultant indicating: no clinical or pmh, no operative reports, no dated serial x-rays, no description of the event causing the periprosthetic fracture.In this case of reduction and fixation of a periprosthetic femoral fracture without revision of the tha components, there is no evidence that the prosthetic components were involved in the clinical event.Insufficient data is presented to create a medical report for this case.The event was confirmed.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.H3 other text : device not returned.
 
Event or Problem Description
Right femoral periprosthetic fracture.Noticed after surgeon review of x ray after pt fell over.

Brand Name
EXETER V40 STEM 50MM NO 1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10157599
Report Number0002249697-2020-01197
Device Sequence Number19561129
Product Code JDI
UDI-Device Identifier04546540153364
UDI-Public04546540153364
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/30/2023
Device Model Number0580-1-501
Device Catalogue Number0580-1-501
Device Lot NumberG7741565
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR